# SDR SWIA200211357

- Difficulty date: October 22, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N427SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7497
- Aircraft time: 4,399 hours, 3,415 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1450B
- Condition: Failed
- Location: T/E Flap
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO DES MOINES, GOT THE FLAPS FAIL MSG.  PERFORMED QRH PROCEDURE.  LANDED FLAPS 0 DEGREES.  REMOVED AND REPLACED RIGHT BPSU WITH SERVICEABLE IAW MM 27-51-10.  OPS CHECKS GOOD.
